Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
$E_n$ genera

Steven Greg Chadwick and Michael A Mandell

Geometry & Topology 19 (2015) 3193–3232
Abstract

Let R be an E2 ring spectrum with zero odd-dimensional homotopy groups. Every map of ring spectra MU R is represented by a map of E2 ring spectra. If 2 is invertible in π0R, then every map of ring spectra MSO R is represented by a map of E2 ring spectra.

Keywords
genus, complex cobordism, oriented cobordism, $E_n$ ring spectrum, Thom spectrum, operadic algebra
Mathematical Subject Classification 2010
Primary: 55N22
Secondary: 55P43
References
Publication
Received: 18 November 2013
Revised: 3 March 2015
Accepted: 10 April 2015
Published: 6 January 2016
Proposed: Mark Behrens
Seconded: Ralph Cohen, Bill Dwyer
Authors
Steven Greg Chadwick
Department of Mathematics
University of Maryland
4176 Campus Drive – Mathematics Building
College Park, MD 20742-4015
USA
Michael A Mandell
Department of Mathematics
Indiana University
Rawles Hall
831 E 3rd St
Bloomington, IN 47405
USA